MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that when the ik hub/valve from the 6f sheath popped off.The patient was reported to be in stable condition.The procedure was completed successfully.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information in section b5, to update section h3, and to provide the completed investigation results.One 6fr ik sheath was returned for product evaluation.No other accessories were returned.Visual inspection revealed no anomalies with the sheath tip.However, a kink was observed on the sheath near the sheath hub.Moreover, the crosscut valve was abnormally present jutting half-way out of the hub.After further examination, it was noted that the hub cap was missing and there were two valves present.Functional testing was not possible due to the returned state of the device since the hub cap was removed.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
Additional information was received on june 28, 2019.The type of procedure was a cardiac case.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to update section h6 conclusion code.It was initially reported with code 4310; however, it has been confirmed to be code 23.Terumo has determined the reported event to be manufacturing related and is being further investigated.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8683434
Report Number1118880-2019-00118
Device Sequence Number16708535
Product Code DYB
UDI-Device Identifier00389701007472
UDI-Public00389701007472
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue NumberRSS602
Device Lot NumberXC13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/28/2019
08/12/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/17/2019
08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1